# SDR SWAA2023020987632

- Difficulty date: January 3, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING ENTRY DOOR ASSIST HANDLE AT FWD GALLEY AREA (1 EA) 2022-708545<[01] INSTALLED ENTRY DOOR ASSIST HANDLE AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3 G (2);[02] TASK COMPLETED
